MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.
Model Number 2112351
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive photos of the reported issue are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: a human hair was found in a compounding bag.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Photos of the reported issue were provided for evaluation.A hair was observed twisted around the central tube of the bag.Based on the position of the hair, it was determined that this contamination occurred during the welding phase of the tubes between the sheets of the bag.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Retain samples were also visually inspected no abnormalities or non-conformances of this nature were observed.The manufacturing personnel that were involved in this phase of production were notified and re-trained.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key9932703
Report Number2523676-2020-00107
Device Sequence Number2910748
Product Code KPE
UDI-Device Identifier04046964200823
UDI-Public(01)04046964200823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model Number2112351
Device Catalogue Number2112351
Device Lot Number19D22
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1